FREE SHIPPING $35+

Advil Children's Oral Suspension Blue Raspberry
100 mL
Children’s Advil relieves fevers for up to 8 hours, so your kid can get back to being a kid. And it comes in a great-tasting flavour, so it goes down without a fuss! Ages 2-12.

Uses: Temporarily reduces fever and relieves minor aches and pain due to: immunization; earache; colds; sore throat.

Active Ingredients: Ibuprofen 100 mg per 5 mL; Fever reducer/Pain reliever

Non-medicinal Ingredients: Citric acid, disodium EDTA, FD&C blue No. 1, flavour, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sorbitol, sucrose, water, xanthan gum.

Directions: If possible, weigh your child to calculate the correct dosage; otherwise use your child’s age. Shake well and ensure that all the contents of the dosage cup are taken. Doses may be repeated every 6-8 hours while symptoms persist, up to 3 doses a day, or as directed by a doctor. Children over 12 and adults may take up to 4 teaspoons (20 mL), every 4 hours up to 3 times daily. Please read all instructions prior to use.

Caution: Keep out of reach of children. Consult a doctor if the pain or fever persists for more than 3 days. Do not use if child has kidney or liver disease or is dehydrated (significant fluid loss) due to vomiting, diarrhea or lack of fluid intake. Do not use for stomach pain unless directed by a doctor. If stomach upset occurs while taking this product, give with food or milk. Do not exceed the recommended dose unless advised by a doctor. Pregnant and nursing women should consult a doctor before taking this product.

Warning: Do not give to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives, asthma or shock) after using ASA, other salicylates or anti-inflammatory drugs or any of the listed ingredients. Before use consult a doctor or pharmacist if your child has peptic ulcers, high blood pressure, heart failure, is under a doctor’s care for any serious condition, or is taking any other drug. Stop use and call your doctor if:
  • Your child does not get any relief within 24 hours.
  • The pain or fever persists for more than three days.
  • Redness or swelling is present in the painful area.
  • Sore throat is severe, lasts for more than two days or occurs with fever or headache.
  • Your child has had side effects (such as abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing in the ears, dizziness or any change in vision, fluid retention, itching or skin rashes) from using fever reducers or pain relievers.
In case of overdose, call a doctor or poison control centre at once even if there are no symptoms.

We are only able to ship this item to Canadian customers.
No Information Provided

Other Advil Products

next Prev
Customer Reviews 3/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

Heather: more than a year ago

My kids said it tasted like candy, and it certainly looks it. It does have blue dye in it so if your child is vomiting you might want to choose a dye-free version.


LE: more than a year ago

My daughter did not like it. It has a weird taste and color.

li: more than a year ago

It is good that it can lasts 6-8 hours.

Page  1